RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 3, Pages 593–602 (Mi izv2281)  

This article is cited in 1 scientific paper (total in 1 paper)

Best possible localization conditions for rectangular Cesáro means and Abel means in restricted summability of a multiple trigonometric Fourier series in Liouville classes

N. Ch. Krutitskaya


Abstract: In the paper the best possible localization conditions are established for the rectangular Cesáro means of an arbitrary positive order and the means of Abel's method for the bounded summation of a multiple trigonometric Fourier series in the Liouville classes $L_p^{*\gamma}(G)$.

Full text: PDF file (797 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:3, 589–599

Bibliographic databases:

UDC: 517.5
MSC: 42A62, 42A24, 42A92, 40G05, 40G10
Received: 22.02.1972

Citation: N. Ch. Krutitskaya, “Best possible localization conditions for rectangular Cesáro means and Abel means in restricted summability of a multiple trigonometric Fourier series in Liouville classes”, Izv. Akad. Nauk SSSR Ser. Mat., 37:3 (1973), 593–602; Math. USSR-Izv., 7:3 (1973), 589–599

Citation in format AMSBIB
\Bibitem{Kru73}
\by N.~Ch.~Krutitskaya
\paper Best possible localization conditions for rectangular Ces\'aro means and Abel means in restricted summability of a~multiple trigonometric Fourier series in Liouville classes
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 3
\pages 593--602
\mathnet{http://mi.mathnet.ru/izv2281}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=372527}
\zmath{https://zbmath.org/?q=an:0273.42008}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 3
\pages 589--599
\crossref{https://doi.org/10.1070/IM1973v007n03ABEH001961}


Linking options:
  • http://mi.mathnet.ru/eng/izv2281
  • http://mi.mathnet.ru/eng/izv/v37/i3/p593

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. D'yachenko, “Rate of Pointwise Approximation of Functions by the Cesàro $(C,\beta)$-Means of Their Fourier Series”, Math. Notes, 88:2 (2010), 198–208  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:189
    Full text:62
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019